# SDR CAL960120

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 312-328
- Part time: 49,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND CABIN FLOOR SUPPORT CORRODED AT BS 312 TO 328, LBL 28.  THE CORRODED AREA WAS REMOVED.  A NEW PART WAS FABRICATED, TREATED, AND INSTALLED IAW SRM 51-10-1, 51-10-2, AND MM 51-20-11. (M)
